Bright and dark soliton solutions to the Ostrovsky-Benjamin-Bona-Mahony (OS-BBM) equation

Marwan Alquran

Abstract


In this paper, we apply two solitary wave ansatzes in terms of sech p and tanhp to obtain brightand dark soliton solutions of the Ostrovsky-Benjamin-Bona-Mahony (OS-BBM) which describesthe motion of ocean currents.

Full Text: PDF

How to Cite this Article:

Marwan Alquran, Bright and dark soliton solutions to the Ostrovsky-Benjamin-Bona-Mahony (OS-BBM) equation, Journal of Mathematical and Computational Science, Vol 2, No 1 (2012), 15-22

Copyright © 2012 Marwan Alquran. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS